# SDR DL757081513

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 65,516 hours, 29,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5431
- Condition: Corroded
- Location: Bs 1510-1535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1510 TO 1535 FLOOR PANEL CORRODED.  REPAIRED ON NR 00035 PER 53-00-53.
